I took a picture this morning. I saw the picture multiple times. I saw it on Instagram after posting it. I saw it on Facebook after posting it. Through out the day, I saw it many times. Each and every time I saw this photograph I grew more and more disgusted. Is that really me? Ugh. How did I become that? Here’s the photo I’m talking about. (Ugh, I get to see it again)

Rosy cheeked, swollen… Disgusting. At first, I was like, aw, that’s a nice picture with Mikhail and I. Look we’re both smiling. I couldn’t look past what I really saw. The chubby cheeks. The bad complexion.

I have been told so many times before, “would you say that to one of your friends? Treat yourself how you would treat a good friend. Be kind to yourself.” Yea, I know.  However, I cannot look past that.

This is it. This is the turning point. Did you know when I stepped on the scale at the hospital that I weighed more than I have ever weighed in my lifetime?! Do you want to know that number? Well, I’m all about holding myself accountable so I’m going to tell you anyway. I weighed 277lbs. Two hundred and seventy-seven pounds. *gags* How disgusting. How did I allow myself to get this way?!

Lithium – causes weight gain

Risperidone – causes weight gain

Wellbutrin – causes weight gain

Humira – may cause weight gain

All medications that I take.

I counted calories and I didn’t gain. It was like when I counted calories I simply broke even. I didn’t gain, I didn’t lose, I just broke even. I stopped counting and look what happened. I jumped over 25lbs in the past six months. That is INSANITY.

So tell your psychiatrist to take you off those medications that cause weight gain.” He won’t because those medications are keeping me stabilized. Stable Nik is a healthy Nik. Fat Nik is not healthy but in my pdoc’s eyes stability is much more important than anything else because without stability you have nothing else.

I’m disgusted with myself. I cannot believe I let it get this bad. I’m fighting an uphill battle with my weight. I’m fighting this battle of losing weight even against all my medications.

So let me get this straight. If I count calories, I do not lose but I do not gain. I break even. So in my head, I must count calories to stay at my current weight but I must also add exercise to lose? Sounds reasonable to me.

So the game plan is this:

  • After Disney, start counting calories – HARD CORE again
  • introduce you to kettlebell exercises to build muscle and strength
  • set up the bike and introduce bike rides in the basement to build stamina and stability
  • LOSE THE WEIGHT FOR GOOD

I need to do something because of that picture… I cannot even describe how that picture makes me feel.

That’s all for now.

written on September 8, 2017 at 9:31 pm with 2 Comments
Filed under: Health, Struggles, Weight Loss